# SDR AWXA200601557

- Difficulty date: August 25, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 18,868 hours, 7,089 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Relay
- Condition: Shorted
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JFK - THE CREW ALSO RECEIVED AN ECAM MSG FOR: CB TRIPPED REAR PNL N-R.  CB R7 POPPED (ELECTRONIC INSTRUMENT SYSTEM RELY BOX FO).  MAINTENANCE REPLACED RELAY 20WT2 IAW ESPM CHAPTER 20.  OPS CHECK GOOD.
